$Z_\sigma$-mappings of $K$-analytic spaces
Doklady Akademii Nauk, Tome 349 (1996) no. 3, pp. 306-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_3_a5,
author = {E. G. Pytkeev},
title = {$Z_\sigma$-mappings of $K$-analytic spaces},
journal = {Doklady Akademii Nauk},
pages = {306--307},
year = {1996},
volume = {349},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_3_a5/}
}
E. G. Pytkeev. $Z_\sigma$-mappings of $K$-analytic spaces. Doklady Akademii Nauk, Tome 349 (1996) no. 3, pp. 306-307. http://geodesic.mathdoc.fr/item/DAN_1996_349_3_a5/